RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 1998, том 3, выпуск 1, страницы 19–27 (Mi rcd925)  

Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry

V. Pisarevskii, A. Shilnikov, D. Turaev

Department of Differential Equations, Institute for Applied Mathematics & Cybernetics, 10 Ulyanov Str., Nizhny Novgorod, 603005, Russia

Аннотация: Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with $\mathbb{Z}_q$-symmetry are listed.

DOI: https://doi.org/10.1070/RD1998v003n01ABEH000058


Реферативные базы данных:

Тип публикации: Статья
MSC: 58F36
Поступила в редакцию: 05.12.1997
Язык публикации: английский

Образец цитирования: V. Pisarevskii, A. Shilnikov, D. Turaev, “Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry”, Regul. Chaotic Dyn., 3:1 (1998), 19–27

Цитирование в формате AMSBIB
\RBibitem{PisShiTur98}
\by V. Pisarevskii, A. Shilnikov, D. Turaev
\paper Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry
\jour Regul. Chaotic Dyn.
\yr 1998
\vol 3
\issue 1
\pages 19--27
\mathnet{http://mi.mathnet.ru/rcd925}
\crossref{https://doi.org/10.1070/RD1998v003n01ABEH000058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1652156}
\zmath{https://zbmath.org/?q=an:1083.37520}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd925
  • http://mi.mathnet.ru/rus/rcd/v3/i1/p19

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020